# SDR COMA0560452

- Difficulty date: August 18, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N489CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7755
- Aircraft time: 7,219 hours, 6,274 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 9660013
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5386 - STAB AND MACH TRIM WILL NOT DISENGAGE.  REPLACED THE PILOTS STAB TRIM DISCONNECT SWITCH ON CONTROL YOKE.
